advertisement
Question
Posted by: B | 2012/10/05

Urbanol

I have severe depression the other half the bipolar, my killer. Have not seen my psychiatrist yet but have spoken briefly. Was prescribed Lexamil, Urbanol and Zopimed, I guess as a type of temporary bandaid. Script was brief 2weeks and now is only for Zopimed and Lexamil, what would be the reasoning for stopping the urbanol now. My anxiety restleness and agitation is still really hectic even though i have been seeing someone(psychologist) often to. i dont know, just to try anything to stay present to stay here.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

OK, a rather wide strip of bandaid ; an antidepresant, a sedative tranquillizer and a sleeping med. If you are experiencing severe depression with severe agitation, the combination makes sense. Though the benzo family like Urbanol can cause depdency in some if used for more than a couple of months, I don't understand why if the prescription for the other 2 drugs were for a longer period, the Urbanol would be for only 2 weeks. I dont understand the thinking behind that - maybe it was an error, a slip of the pen, or maybe your shrink could explain it in a brief phone-call. Starting such a drug and then abruptly stopping it would not be a great idea to help someone who is agitated. Surely he is due to see you in person and soon ? Doctors should ALWAYS make provision for short urgent appointments when patients of theirs run into a crisis

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/10/05

OK, a rather wide strip of bandaid ; an antidepresant, a sedative tranquillizer and a sleeping med. If you are experiencing severe depression with severe agitation, the combination makes sense. Though the benzo family like Urbanol can cause depdency in some if used for more than a couple of months, I don't understand why if the prescription for the other 2 drugs were for a longer period, the Urbanol would be for only 2 weeks. I dont understand the thinking behind that - maybe it was an error, a slip of the pen, or maybe your shrink could explain it in a brief phone-call. Starting such a drug and then abruptly stopping it would not be a great idea to help someone who is agitated. Surely he is due to see you in person and soon ? Doctors should ALWAYS make provision for short urgent appointments when patients of theirs run into a crisis

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement